MAUDE Adverse Event Report: ZOLL CIRCULATION, INC. THERMOGARD XP®; INTRAVASCULAR CORE TEMPERATURE REGULATION SYSTEM

ZOLL CIRCULATION, INC. THERMOGARD XP®; INTRAVASCULAR CORE TEMPERATURE REGULATION SYSTEM
Model Number THERMOGARD XP, LANG SET A, NON-ROHS
Medical Device Problem Code Visual Prompts will not Clear (2281)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/01/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer's complaint that the thermogard console (sn (b)(6)) displayed a tcmid:05 (coolant diff failure) error was confirmed during functional testing and event log review.The likely root cause of the reported complaint was a failure of the lm34 temperature sensor.The event log review indicated tcmid:05 errors, confirming the reported complaint.During functional testing, the thermogard console failed the power-on self-test and displayed a tcmid:05 error upon powering on, confirming the reported complaint.The lm34 temperature sensor needs to be replaced to remedy the reported complaint.Zoll is awaiting the customer's approval to repair the thermogard console.Historical complaints were reviewed for service information related to the reported complaint, and there was no previous history of complaints reported for the thermogard console with sn (b)(6).
 
Event or Problem Description
The customer reported that the thermogard console (sn (b)(6)) displayed tcmid:05 (coolant diff failure) error.No information was shared with zoll about patient treatment status or if the system was intended for use on a patient or being tested.

Brand Name
THERMOGARD XP®
Common Device Name
INTRAVASCULAR CORE TEMPERATURE REGULATION SYSTEM
Manufacturer (Section D)
ZOLL CIRCULATION, INC.
2000 ringwood ave.
san jose CA 95131
Manufacturer (Section G)
ZOLL CIRCULATION, INC.
2000 ringwood ave.
san jose CA 95131
Manufacturer Contact
kimthoa sackrison
2000 ringwood ave.
san jose, CA 95131
MDR Report Key25644090
Report Number3010617000-2026-00389
Device Sequence Number9379164
Product Code NCX
UDI-Device Identifier00849111075022
UDI-Public00849111075022
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K072234
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 06/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTHERMOGARD XP, LANG SET A, NON-ROHS
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/01/2026
Initial Report FDA Received Date06/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/30/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown